# SDR HKGA201908217041

- Difficulty date: August 16, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 41,366 hours, 45,631 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Part number: 85520003009
- Condition: Damaged
- Location: Left Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IT WAS FOUND THAT THE LH ELEVATOR SPRING TAB HAS A BULLET HOLE @ TRAILING EDGE. REMOVED AND REPLACED LH ELEVATOR SPRING TAB IAW  DHC-8 MM 27-34-11.
